MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number ENVEOR-N-US
Medical Device Problem Codes Fracture (1260); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: various factors can affect valve positioning, such as patient anatomy or the physician experience.It was reported that the valve was recaptured three times in order to re-position the valve for deployment.This is a feature of the device that allows for additional attempts at accurately positioning the valve.The cause of the suboptimal placement could not be determined with the limited information available.It was also indicated that the capsule fractured when deployed on the table outside the patient.An image of the fractured capsule was provided and confirmed the event.Capsule damage or separation is typically related to a misloaded valve or other source of forces created on the system, which is then exacerbated during tracking or deployment.However, without review of fluoroscopic load check and/or procedural imaging, the quality of the valve loading process could not be assessed, and an assignable root cause cannot be determined.The lot history was reviewed and showed; there were no correlations / issues identified regarding manufacturing.The device was manufactured per approved and released manufacturing processes and the device met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of a transcatheter bioprosthetic valve, three attempts were made to properly position the valve.The valve was recaptured each time and the device was withdrawn from the body.Upon attempting to deploy the valve on the back table, the capsule fractured.A different valve was loaded into another dcs and was successfully implanted.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e. deere ave.
santa ana CA 92705
MDR Report Key7283368
Report Number2025587-2018-00422
Device Sequence Number16405009
Product Code NPT
UDI-Device Identifier00643169956193
UDI-Public00643169956193
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2018
Device Model NumberENVEOR-N-US
Device Catalogue NumberENVEOR-N-US
Device Lot Number0008602084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight106